| Model Number |
IPN919609 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: could not pass flextip plus catheter through tuohy needle.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
Reported issue: could not pass flextip plus catheter through tuohy needle.No patient injury or consequence.The condition of the patient was reported as "fine".